×

Found 55,744 Documents (Results 1–100)

Description of the duals of subspaces of infinitely differentiable functions. (English. Russian original) Zbl 07873220

J. Math. Sci., New York 279, No. 4, 478-492 (2024); translation from Probl. Mat. Anal. 126, 27-38 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On spaces of vector functions that are holomorphic in an angular domain. (English. Russian original) Zbl 07872264

J. Math. Sci., New York 282, No. 3, 307-320 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No, 3, 393-406 (2022).
MSC:  30H99 32K12
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference